MAUDE Adverse Event Report: IMMUCOR, INC. IMMULINK; BLOOD ESTABLISHMENT COMPUTER SOFTWARE AND ACCESSORIES

IMMUCOR, INC. IMMULINK; BLOOD ESTABLISHMENT COMPUTER SOFTWARE AND ACCESSORIES
Catalog Number 0064330
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On june 26, 2019 immucor service engineers determined that immulink was mapped incorrectly causing the discrepant interpretation; the mapping problem was corrected at that time.Mapping is part of the customizable configuration that occurs during installation; the mapping is validated by the customer as being correct as part of the initial software installation.After installation, the customer does not have permissions to alter the mapping.Customer was notified of the findings and that the issue had been corrected.(b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer complained that immulink had reported an incorrect interpretation for a donor confirm (forward abo and rh); an ab positive sample was correctly interpreted on the neo analyzer but the result in immulink was displayed a positive.

Brand Name
IMMULINK
Common Device Name
BLOOD ESTABLISHMENT COMPUTER SOFTWARE AND ACCESSORIES
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8768362
Report Number1034569-2019-00112
Device Sequence Number11397992
Product Code MMH
UDI-Device Identifier10888234001034
UDI-Public10888234001034
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
BK150333
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number0064330
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2019
Initial Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1